# SDR UIEA201812212890

- Difficulty date: December 20, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 87,836 hours, 16,495 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Tube
- Condition: Disconnected
- Location: Compress Dischar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DUCT PRESSURE TOO LOW FOR START( TRANSFERRED TO DMI #104853 IAW DDG 49-11-01A    LP 1037857-M2 PERFORMED 49-11 FT A06 AND FIM 49-11 FT 986, NO FAULTS NOTED, CHECK SURGE VALVE FILTER ELEMENT PER AMM 49-53-06, AND FOUND THE COMPRESSOR DISCHARGE TUBE DISCONNCETED, RETIGHTEN, PERFORMED OPS CHECKS.
